# SDR DALA2017021701349

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 64,486 hours, 11,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP AT SEATS 36FG 37FG. FOUND LOOSE CONNECTION AT 36 FG AND 37 FG. PERFORMED OPS TEST PER AMM 33-51. OPS GOOD. OK FOR SVC.
